# SDR AWXA200600707

- Difficulty date: April 1, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486129
- Part serial: 0158
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED LEFT INBOARD MID FLAP WEDGE WAS DELAMINATED ON THE INBOARD SKIN 5 INCHES OUTBOARD OF INBOARD END FROM WS 73L TO WS 79.25L.  MAINTENANCE REMOVED DAMAGED SKIN AND CORE FROM WS 73L TO WS 79.25L IAW BOEING 737-300 SRM 51-70-00-2R FIG 203.  FABRICATED REPAIR DOUBLER AND CORE IAW B 737-300 SRM 51-70-10-2R FIG 203.  BONDED REPLACEMENT CORE ON LEFT HAND INBOARD MID FLAP WEDGE FROM WS 73L TO WS 79.25L IAW BOEING 737-300 SRM 51-70-10-2R FIG. 203.  BONDED REPAIR DOUBLER ON LEFT HAND INBOARD MID FLAP WEDGE FROM WS 73L TO WS 79.25L IAW BOEING 737-300 SRM 51-70-10-2R FIG 203.
